# SDR 2001F00531

- Difficulty date: August 29, 2001
- Submitted: October 29, 2001
- Operation: Air carrier
- Aircraft: N427AE
- Make and model: Urocop EC135P1
- Aircraft serial: EC1350162
- System (JASC): 3340 · Exterior Lighting
- Part: Light
- Part number: 6485000
- Part serial: 138
- Condition: Inoperative
- Location: Anti-Collision
- Part time: 10 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ANIT-COLLISION LIGHT INOPERATIVE.  REPLACED WITH NEW UNIT CORRECTED PROBLEM.  (M)
